Alert archive / New Jersey / Coastal Flood Advisories in 2012
Coastal Flood Advisory 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Jun 3, 2012, 3:57 AM EDT for 10 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; Kent County, New Castle County, Sussex County, Delaware. It took effect at Jun 3, 2012, 6:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2012, 3:57 AM EDT (07:57 UTC)
- In effect from
- Jun 3, 2012, 6:00 PM EDT
- Expired
- Jun 4, 2012, 3:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1718 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
976 WHUS41 KPHI 030757 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 AM EDT SUN JUN 3 2012 DEZ002>004-NJZ012>014-020>027-032000- /O.NEW.KPHI.CF.Y.0009.120603T2200Z-120604T0300Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 357 AM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY, WHICH IS IN EFFECT FROM 6 PM TO 11 PM EDT THIS EVENING. * COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE THIS EVENING. * TIMING...HIGH TIDE ALONG THE OCEAN FRONT IS BETWEEN 7 PM AND 9 PM. HIGH TIDE IN THE BACK BAYS OCCURS UP TO A FEW HOURS LATER. * IMPACTS...SOME MINOR ROADWAY FLOODING IS ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY, THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED, LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ001-NJZ016>019-PAZ070-071-032000- /O.NEW.KPHI.CF.Y.0009.120604T0100Z-120604T0700Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 357 AM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM EDT MONDAY. * LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES. * COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE LATER THIS EVENING AND OVERNIGHT. * TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER FROM ABOUT 11 PM UNTIL AROUND 2 AM. * IMPACTS...LOCALIZED ROADWAY FLOODING IS ANTICIPATED, SUCH AS THE ADMIRAL WILSON BOULEVARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY, THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
3 follow-up statements
719 WHUS41 KPHI 031824 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 224 PM EDT SUN JUN 3 2012 DEZ002>004-NJZ012>014-020>027-040300- /O.CON.KPHI.CF.Y.0009.120603T2200Z-120604T0300Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 224 PM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 6 PM TO 11 PM EDT THIS EVENING... * COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE THIS EVENING. * TIMING...HIGH TIDE ALONG THE OCEAN FRONT IS BETWEEN 7 PM AND 9 PM. HIGH TIDE IN THE BACK BAYS OCCURS UP TO A FEW HOURS LATER. * IMPACTS...SOME MINOR ROADWAY FLOODING IS ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY... THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED... LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ001-NJZ016>019-PAZ070-071-040300- /O.CON.KPHI.CF.Y.0009.120604T0100Z-120604T0700Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 224 PM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM EDT MONDAY... * LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES. * COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE LATER THIS EVENING AND OVERNIGHT. * TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER FROM ABOUT 11 PM UNTIL AROUND 2 AM. * IMPACTS...LOCALIZED ROADWAY FLOODING IS ANTICIPATED... SUCH AS THE ADMIRAL WILSON BOULEVARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY... THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
938 WHUS41 KPHI 040303 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1103 PM EDT SUN JUN 3 2012 DEZ002>004-NJZ012>014-020>027-040415- /O.EXP.KPHI.CF.Y.0009.000000T0000Z-120604T0300Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1103 PM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY HAS EXPIRED... THE HIGH TIDE HAS PASSED AND THE WATER LEVEL WILL CONTINUE TO LOWER. $$ DEZ001-NJZ016>019-PAZ070-071-040700- /O.CON.KPHI.CF.Y.0009.000000T0000Z-120604T0700Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 1103 PM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY... * LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES. * COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE LATER THIS EVENING AND OVERNIGHT. * TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER FROM ABOUT 11 PM UNTIL AROUND 2 AM. * IMPACTS...LOCALIZED ROADWAY FLOODING IS ANTICIPATED... SUCH AS THE ADMIRAL WILSON BOULEVARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY... THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ MEOLA
024 WHUS41 KPHI 040705 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 305 AM EDT MON JUN 4 2012 DEZ001-NJZ016>019-PAZ070-071-040815- /O.EXP.KPHI.CF.Y.0009.000000T0000Z-120604T0700Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 305 AM EDT MON JUN 4 2012 ...COASTAL FLOOD ADVISORY HAS EXPIRED... THE HIGH TIDE HAS PASSED AND THE WATER LEVEL WILL CONTINUE TO LOWER. $$ MEOLA
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Jun 3, 2:07 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 3, 2:07 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 207 AM EDT SUN JUN 3 2012 .SYNOPSIS... LOW PRESSURE IN THE NORTHERN GREAT LAKES REGION WILL SLIDE TO THE SOUTHEAST ON SUNDAY AND SUNDAY NIGHT, AND IT IS FORECAST TO MERGE WITH DEVELOPING LOW PRESSURE OFF CAPE COD. THE SYSTEM IS EXPECTED TO PULL A COLD FRONT FROM THE NORTH THROUGH OUR REGION SUNDAY NIGHT INTO MONDAY. OUR REGION THEN WILL BE UNDER THE INFLUENCE OF MID LEVEL TROUGHING THROUGH MUCH OF THE WORK WEEK, ALTHOUGH SURFACE HIGH PRESSURE WILL TRY TO BUILD IN. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... SKIES HAVE CLEARED, HOWEVER A BAND OF STRATOCUMULUS AND ALTOCUMULUS IS TRYING TO MOVE INTO PARTS OF THE FAR NORTHWESTERN ZONES. THESE ARE ASSOCIATED WITH WEAKENING SHOWERS AND OVERALL THE CLOUDS SHOULD TEND TO THIN WITH AN EASTWARD EXTENT. HIGH PRESSURE FROM THE SRN STATES WILL ATTEMPT TO RIDGE ACROSS THE AREA TONIGHT AS LOW PRESSURE CIRCULATES ACROSS THE GREAT LAKES. WINDS WILL BE LIGHT OVERNIGHT. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... FAIR WEATHER WILL CONTINUE SUNDAY MORNING WITH MOSTLY CLR SKIES AT THE START...THEN CU/SC SHOULD FILL THE SKIES BY AFTERNOON AS THE UPPER LOW OVER THE GREAT LAKES MOVES TOWARD OUR COUNTIES. SCATTERED SHOWERS WILL DEVELOP DURING THE AFTERNOON...FAVORING THE NRN AND CENTRAL AREAS. CHC POPS ARE IN THE FCST FOR SE PA AND MUCH OF NRN NJ...SLGT CHC POPS ARE TO THE SOUTH OF THIS ACROSS THE DEL VALLEY AND CENTRAL NJ. MID-LEVEL LAPSE RATES STEEPEN TO NEARLY 7C/KM AS THE MID-LEVEL LOW AND ITS COLD POOL WILL BE OVERHEAD TOMORROW AFTERNOON. A WEAK SHORTWAVE TROUGH OF LOW PRESSURE WILL SWING THROUGH OVER THE REGION DURING THE PEAK HEATING. THIS COMBINED WITH THE DIFFLUENT FLOW ALOFT AND A PASSING 250MB JET STREAK SHOULD BE ENOUGH LIFT TO PRODUCE SCATTERED CONVECTION ACROSS THE REGION...MAINLY NORTH AND WEST OF PHILADELPHIA. HIGH TEMPERATURES ON SUNDAY WILL MOSTLY BE IN THE 70S...WITH A FEW LOW 80S POSSIBLE ACROSS SRN DELAWARE AND SRN NJ. WINDS WILL BE MOSTLY WRLY AROUND 10 MPH. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... A MID LEVEL LOW IS FORECAST TO SPIN DOWN AND OVER THE NORTHERN PART OF OUR FORECAST AREA SUNDAY NIGHT INTO EARLY MONDAY WITH AN ASSOCIATED SURFACE COLD FRONT. THERE DOESN'T LOOK LIKE THERE IS A LOT OF MOISTURE ASSOCIATED WITH THIS, BUT THE MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE PARTICULARS AND SO A BLEND OF THE THREE STAT GUIDANCE POPS WAS USED. AFTER THAT, THE MID LEVEL LOW WILL ONLY VERY GRADUALLY LIFT AWAY IN WHAT IS AN ANOMALOUSLY MERIDIONAL AND STUBBORN PATTERN. WE THEREFORE HAVE SHOWER ACTIVITY MENTIONED THROUGH MUCH OF THE PERIOD. IN THE ABSENCE OF ANY PARTICULAR PIECE OF ENERGY DROPPING ACROSS OUR AREA, MAINLY AFTERNOON AND EARLY EVENING SHOWERS WOULD BE FAVORED. TEMPERATURES THROUGH MOST OF THE PERIOD WILL BE BELOW NORMAL. THEY WOULD RISE BACK TO NORMAL IF THE MID LEVEL LOW LIFTS AWAY TOWARD THE END OF THE PERIOD AS PRESENTLY FORECAST. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AN AREA OF LOW PRESSURE OVER THE GREAT LAKES REGION WILL SLIDE EAST-SOUTHEASTWARD TODAY AND TONIGHT. THIS WILL TEND TO SEND A SECONDARY COLD FRONT ACROSS THE REGION THIS EVENING. VFR IS EXPECTED OVERALL, HOWEVER PATCHES OF CLOUDS TO START TODAY WILL GIVE WAY TO ADDITIONAL CLOUDINESS WITH COLDER AIR ALOFT AND HEATING AT THE SURFACE. AS A RESULT, WE BROUGHT IN A BROKEN CLOUD DECK FROM WEST TO EAST FOR MOST OF OUR TERMINALS. AS THE SECONDARY FRONT ARRIVES ALONG WITH A DISTURBANCE ALOFT, SOME SHOWERS ARE EXPECTED TO DEVELOP. IN ADDITION, A FEW LOW-TOPPED THUNDERSTORMS CANNOT BE RULED OUT ESPECIALLY IN PENNSYLVANIA INTO MARYLAND. THERE IS SOMEWHAT LOWER CONFIDENCE REGARDING THE OVERALL COVERAGE OF THESE AND IF THEY ACTUALLY IMPACT A TERMINAL. WE INCLUDED A VCSH AT THIS TIME TO SUGGEST SOMETHING WILL BE AROUND. NO MENTION HOWEVER WAS CARRIED AT KACY AND KMIV FOR NOW GIVEN THESE TERMINALS BEING THE FARTHEST EAST. THE LIGHT WINDS EARLY THIS MORNING WILL TEND TO INCREASE FROM THE WEST IN THE 10 TO 15 KNOT RANGE WITH SOME GUSTS TO AROUND 20 KNOTS FROM ABOUT LATE MORNING THROUGH LATE AFTERNOON. THE SHOWERS ARE EXPECTED TO DWINDLE DURING THE EVENING, HOWEVER GIVEN THE PROXIMITY OF THE UPPER LEVEL SYSTEM AT LEAST ISOLATED SHOWERS MAY BE MAINTAINED THROUGH THE NIGHT. FOR NOW, DID NOT INCLUDE A MENTION AFTER ABOUT MID EVENING DUE TO MORE ISOLATED COVERAGE ANTICIPATED. THE WINDS WILL SETTLE TO UNDER 10 KNOTS. THE BROKEN VFR CLOUD DECK MAY TRY TO THIN ACROSS SOME AREAS, BUT OVERALL WITH THE COOLING ALOFT AND THEN AT THE SURFACE, A DECENT AMOUNT OF CLOUDS SHOULD TEND TO LINGER. OUTLOOK... MONDAY...MAINLY VFR EXCEPT MVFR IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. A WEST TO NORTHWEST WIND WITH SOME GUSTINESS IN THE AFTERNOON. MODERATE CONFIDENCE. MONDAY NIGHT THROUGH THURSDAY...MAINLY VFR EXCEPT MVFR IN SCATTERED SHOWERS. FAVORED TIMES FOR SHOWERS ARE IN THE AFTERNOON AND EARLY EVENING. A LIGHT TO MODERATE NORTH TO NORTHEAST WIND IS FORECAST. LOW TO MODERATE CONFIDENCE. && .MARINE... THERE COULD STILL BE SOME GUSTY WESTERLY WINDS ACROSS ALL OUR WATERS TONIGHT PEAKING BELOW 20 KNOTS, BUT FOR THE MOST PART THESE WILL BE SPORADIC. SEAS WILL CONTINUE TO SUBSIDE TONIGHT TO AROUND 3 FEET ALONG THE OCEAN FRONT. WINDS WILL REMAIN OUT OF THE WEST TONIGHT AND LESS THAN 10 KNOTS. OUTLOOK... THE MID LEVEL LOW THAT MOVES ACROSS OUR AREA ON SUNDAY NIGHT AND EARLY MONDAY WILL HELP GENERATE A SURFACE LOW TO OUR EAST ON MONDAY THAT MAY GENERATE SMALL CRAFT ADVISORY CONDITIONS LATE MONDAY INTO WEDNESDAY. WINDS WOULD DIMINISH BEFORE SEAS SUBSIDE. NO OTHER PERIOD OF ADVISORY CONDITIONS IS PRESENTLY FORECAST DURING THE LONG TERM. && .TIDES/COASTAL FLOODING... THE COASTAL FLOOD ADVISORY FOR THE TIDAL PORTION OF THE DELAWARE RIVER WAS ALLOWED TO EXPIRE. THE UPCOMING FULL MOON /MONDAY/ AND HIGHER THAN USUAL DEPARTURES MAY BRING ANOTHER ROUND OF SOME MINOR TIDAL FLOODING AGAIN SUNDAY EVENING. THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL REMAIN QUITE HIGH INTO THE FIRST HALF OF THE NEW WEEK. WITH A DEVELOPING NORTH TO NORTHEAST FLOW ESPECIALLY FROM MONDAY NIGHT INTO WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/IOVINO NEAR TERM...GORSE/HEAVENER/O'HARA SHORT TERM...HEAVENER/O'HARA LONG TERM...DELISI/IOVINO AVIATION...DELISI/GORSE MARINE...DELISI/IOVINO/HEAVENER TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 3, 2:00 AM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 200 AM EDT SUN JUN 3 2012 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 032000- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 200 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-032000- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 200 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL BE QUITE HIGH INTO THE FIRST HALF OF THE NEW WEEK. WITH A DEVELOPING NORTH TO NORTHEAST FLOW ESPECIALLY FROM MONDAY NIGHT INTO WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-032000- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 200 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL BE QUITE HIGH INTO THE FIRST HALF OF THE NEW WEEK. WITH A DEVELOPING NORTH TO NORTHEAST FLOW ESPECIALLY FROM MONDAY NIGHT INTO WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-032000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 200 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 2, 11:57 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1157 PM EDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG RISING SUN 39.70N 76.06W
06/01/2012 CECIL MD 911 CALL CENTER
TREE DOWN IN RISING SUN. TIME ESTIMATED BY RADAR.
0830 PM TORNADO 5 NE CENTREVILLE 39.09N 76.00W
06/01/2012 QUEEN ANNE'S MD NWS STORM SURVEY
MINOR DAMAGE TO SEVERAL HOMES. NUMEROUS TREES SNAPPED
OR UPROOTED. RATED EF0.
0910 PM TSTM WND DMG 2 S CHESTERTOWN 39.19N 76.07W
06/01/2012 KENT MD 911 CALL CENTER
TREE DOWN. ALSO A TREE DOWN BETWEEN KENNEDYVILLE AND
GALENA.
1030 PM TSTM WND DMG ELKTON 39.60N 75.82W
06/01/2012 CECIL MD 911 CALL CENTER
TREE DOWN IN ELKTON. TIME ESTIMATED BY RADAR.
1106 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
06/01/2012 M62 MPH ANZ431 DE NOS PLATFORM
54 KNOT WIND GUST AT BRANDYWINE SHOAL
&&
EVENT NUMBER PHI1200127 PHI1200125 PHI1200126 PHI1200128 PHI1200130
AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:33 PM EDT | Special Weather Statement | PHI | Warren | 57 min |
| Jun 3, 1:32 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Hunterdon, Mercer, Middlesex, Morris and 4 more | 118 min |
| Jun 3, 1:50 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Somerset | 31 min |
| Jun 3, 2:47 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 118 min |
| Jun 3, 4:53 PM EDT | Special Weather Statement | PHI | Hunterdon | 52 min |
| Jun 3, 5:38 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 67 min |
| Jun 3, 5:59 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jun 3, 7:20 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Ocean and 1 more | 85 min |
| Jun 3, 4:21 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 54 min |
| Jun 3, 6:05 PM EDT | Special Weather Statement | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery | 85 min |
Nearby
Coastal Flood Advisories in New Jersey, 2012Coastal Flood Advisories in Delaware, 2012Coastal Flood Advisories in Pennsylvania, 2012Every coastal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.